Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 57, NWS Mobile, AL

December 7, 2016

NWS Mobile, AL issued this small craft advisory at Dec 7, 2016, 2:52 PM CST. It took effect at Dec 8, 2016, 6:00 AM CST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2016, 2:52 PM CST (20:52 UTC)
In effect from
Dec 8, 2016, 6:00 AM CST
Expired
Dec 10, 2016, 7:00 AM CST
In force
49 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

308 
WHUS74 KMOB 072052
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
252 PM CST WED DEC 7 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY
FOR SOUTH MOBILE BAY...THE MISSISSIPPI SOUND AND UNPROTECTED WATERS
OUT TO 60 NM...

.A STRONG FRONT WILL CROSS AREA COASTAL WATERS THURSDAY, BRINGING
MODERATE TO STRONG OFFSHORE FLOW TO THE AREA.

GMZ631-632-650-655-670-675-080500-
/O.NEW.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
252 PM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST
SATURDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS EARLY THURSDAY.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
925 
WHUS74 KMOB 080317
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
917 PM CST WED DEC 7 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO
SATURDAY FOR ALL OF MOBILE BAY...THE MISSISSIPPI SOUND AND
UNPROTECTED WATERS OUT TO 60 NM...

.A STRONG FRONT WILL CROSS AREA COASTAL WATERS THURSDAY...
BRINGING MODERATE TO STRONG OFFSHORE FLOW TO THE AREA.

GMZ630-081200-
/O.EXA.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/
NORTHERN MOBILE BAY-
917 PM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST
SATURDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS EARLY THURSDAY.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-081200-
/O.CON.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
917 PM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
7 AM CST SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS EARLY THURSDAY.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
462 
WHUS74 KMOB 080958
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
358 AM CST THU DEC 8 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON ON FRIDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING AREA BAYS AND SOUNDS AND UNTIL NOON SATURDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS
TODAY WITH A STRONG OFFSHORE FLOW DEVELOPING IN THE WAKE OF THE FRONT.

GMZ633>635-081800-
/O.EXB.KMOB.SC.Y.0057.161208T1200Z-161209T1800Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
358 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>632-081800-
/O.EXT.KMOB.SC.Y.0057.161208T1200Z-161209T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
358 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-081800-
/O.CON.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
358 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
502 
WHUS74 KMOB 081520
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
920 AM CST THU DEC 8 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON TODAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING AREA BAYS AND SOUNDS AND UNTIL NOON SATURDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.A STRONG COLD FRONT WILL MOVE SOUTH ACROSS CENTRAL GULF WATERS
TODAY WITH A STRONG OFFSHORE FLOW CONTINUING IN THE WAKE OF THE
FRONT.

GMZ650-655-670-675-082330-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
920 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-082330-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
920 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
608 
WHUS74 KMOB 082051
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CST THU DEC 8 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR THE
COASTAL BAYS AND UNPROTECTED WATERS OUT TO 60 NM OF ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...

.A STRONG COLD FRONT MOVES SOUTH OF THE ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS TODAY...BRINGING STRONG OFFSHORE FLOW INTO
SATURDAY.

GMZ650-655-670-675-090500-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
251 PM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-090500-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
251 PM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
236 
WHUS74 KMOB 090136
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
736 PM CST THU DEC 8 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR THE
COASTAL BAYS AND UNPROTECTED WATERS OUT TO 60 NM OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE...

.STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT
CONTINUES INTO SATURDAY.

GMZ650-655-670-675-091000-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
736 PM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-091000-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
736 PM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
035 
WHUS74 KMOB 091008 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
408 AM CST FRI DEC 9 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY FOR THE COASTAL
BAYS AND SOUNDS UNTIL NOON TODAY AND THE OPEN GULF WATERS OUT TO 60
NM UNTIL 7 AM SATURDAY MORNING...

.A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT
WILL CONTINUE INTO EARLY SATURDAY MORNING.

GMZ650-655-670-675-091800-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
408 AM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-091800-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
408 AM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
263 
WHUS74 KMOB 091757
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1157 AM CST FRI DEC 9 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OPEN GULF WATERS OUT
TO 60 NM UNTIL 7 AM SATURDAY MORNING...

...SMALL CRAFT OVER AREA COASTAL BAYS SHOULD CONTINUE TO EXERCISE
CAUTION...

.A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT
WILL CONTINUE INTO EARLY SATURDAY MORNING.

GMZ630>635-091900-
/O.EXP.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1157 AM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

WINDS CLOSE TO SHORE AND OVER COASTAL BAYS HAVE SETTLE BELOW SMALL
CRAFT LEVELS. SMALL CRAFT ARE URGED TO CONTINUE TO EXERCISE CAUTION
THIS AFTERNOON UNTIL THEY SETTLE MORE.

$$

GMZ650-655-670-675-100200-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1157 AM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
365 
WHUS74 KMOB 092048
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CST FRI DEC 9 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OPEN GULF WATERS
OUT TO 60 NM UNTIL 7 AM SATURDAY MORNING...

...SMALL CRAFT OVER AREA COASTAL BAYS SHOULD CONTINUE TO EXERCISE
CAUTION...

.A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT
WILL CONTINUE INTO EARLY SATURDAY MORNING.

GMZ650-655-670-675-100500-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
248 PM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
072 
WHUS74 KMOB 100437
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1037 PM CST FRI DEC 9 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OPEN GULF WATERS
OUT TO 60 NM UNTIL 7 AM SATURDAY MORNING...

...SMALL CRAFT OVER AREA COASTAL BAYS SHOULD CONTINUE TO EXERCISE
CAUTION...

.A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT
WILL CONTINUE INTO EARLY SATURDAY MORNING.

GMZ650-655-670-675-101300-
/O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1037 PM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
SATURDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
323 
WHUS74 KMOB 101301 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
701 AM CST SAT DEC 10 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

GMZ650-655-670-675-101415-
/O.EXP.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
701 AM CST SAT DEC 10 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 11:42 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 7, 11:42 AM CST, 3 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1142 AM CST Wed Dec 7 2016

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Forecast generally on track under cooler northerly flow.
Exceptions is bumping temps up closer to the coast by a few degrees,
with some water influence keeping temps higher.. Package updated
shortly.

/16

&&

.AVIATION...
18Z issuance...VFR CIGS/VISBYS today through most of the night. AS a
re-enforcing front crosses the area late tonight into Thursday
morning, am expecting CIGS to drop to low end MVFR levels with temps
dips to IFR levels around sunrise. Am expecting the front and its
drop in CIGS to be well south of the coast by noontime Thursday.

/16

&&

.PREV DISCUSSION... /issued 550 AM CST Wed Dec 7 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Widespread IFR to low end MVFR ceilings are in place
across the region this morning, and expect stratus to hold strong
through the morning hours, only improving to MVFR at best. Low clouds
may try to scatter a bit this afternoon near the coast, but are likely
to remain broken MVFR over much of the interior through the afternoon.
Light N/NW winds are expected through the forecast period. /21

PREV DISCUSSION... /issued 432 AM CST Wed Dec 7 2016/

NEAR TERM /Now Through Wednesday night/...Early morning surface
analysis shows surface high pressure building from the central
Plains to the Mississippi Valley region behind a cold front that
stretches from the far northwestern Gulf of Mexico through southeast
MS/central AL and into the Appalachian Mountains. A dry southwest
flow pattern aloft is prevalent across our forecast area early this
morning, but a low level moist layer remains intact around the
region. Satellite imagery and surface observations continue to show
a solid deck of low stratus extending across our region, keeping
early morning temperatures a little warmer than expected, with
readings in the lower to mid 50s as of 3 A.M. CST.

Surface high pressure will continue to build across the central Gulf
Coast region today and tonight behind the passing weak cold front,
keeping a northerly surface wind flow pattern in place over our
area. The low stratus deck is expected to hold strong this morning,
and may linger into the afternoon though there could be some breaks
of sun. High temperatures today should only reach the lower to mid
60s over most places, except in the upper 50s to around 60 across
locations generally north of the U.S. highway 84 corridor. Lows
tonight remain cool, with readings in the lower to mid 40s over
interior areas and upper 40s to lower 50s closer to the coast and
beaches. Dry weather is expected to continue over most of the area
through the period, with the exception of a slight chance of light
rain over far western portions of the forecast area late tonight,
where a couple of guidance members are showing some light QPF
associated with weak lift underneath moistening west to southwest
flow aloft. /21

SHORT TERM /Thursday Through Friday night/... An amplifies trough
moving from the plains to the east coast by Friday will send the
first Arctic cold front of the season through the area Thursday
morning. Ahead of the front, a few light rain showers are possible.
However, rainfall amounts will be light. This front will bring the
coldest air of the season to the region with falling temps expected
Thursday afternoon along with gusty northwest winds. Friday and
Friday night will be the coldest of the period as arctic high
pressure settles over the southeast. Highs on Friday will not get out
of the 40s across much of the area. Lows Friday night will fall into
the low to mid 20s inland to upper 20s and low 30s across southern
areas. /13

LONG TERM /Saturday Through Tuesday/...The high quickly shifts east
over the weekend, allowing a return flow to develop by late in the
weekend. This will result in temperatures quickly moderating back to
slightly above normal levels Sunday into Monday. With low level
flow/warm air advection increasing Sunday and Monday ahead of a fast
moving shortwave over the central CONUS, there will be the potential
for isolated to scattered showers across the area. The shortwave will
send another front through the area late Monday into Tuesday with a
chance of showers along the front. /13

MARINE...A light to moderate northerly flow pattern will continue
today and tonight as high pressure builds into the northern Gulf. A
reinforcing cold front will move through the marine area Thursday,
with strong offshore flow and build seas expected Thursday into
early Friday. Small Craft Advisories will likely become necessary
for this time frame within the next 12-24 hours. High pressure will
shift toward the eastern states this weekend, with moderate easterly
flow Saturday gradually becoming southeast then south Sunday into
Sunday night. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 7, 5:10 AM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CST WED DEC 7 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
510 AM CST WED DEC 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-081115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
510 AM CST WED DEC 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL BRING STRONG NORTHERLY WINDS AND BUILDING
SEAS THURSDAY INTO FRIDAY...RESULTING IN HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.